brownzucconi.pdf (309.62 kB)
Download file

Graded rings of rank 2 Sarkisov links

Download (309.62 kB)
journal contribution
posted on 17.09.2014, 14:26 by Gavin Brown, Francesco Zucconi
We compute a class of Sarkisov links from Fano 3-folds embedded in weighted Grassmannians using explicit methods for describing graded rings associated to a variation of geometric invariant theory (GIT) quotient.

Funding

The first author was partially supported by EPSRC grants GR/S03980/01 and EP/E000258/1 and MIUR PRIN 2003: Spazi di moduli e teoria di Lie.

History

School

  • Science

Department

  • Mathematical Sciences

Published in

NAGOYA MATHEMATICAL JOURNAL

Volume

197

Pages

1 - 44 (44)

Citation

BROWN, G. and ZUCCONI, F., 2010. Graded rings of rank 2 Sarkisov links. Nagoya Mathematical Journal, 197, pp. 1 - 44.

Publisher

Duke University Press and Nagoya University

Version

AM (Accepted Manuscript)

Publisher statement

This work is made available according to the conditions of the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International (CC BY-NC-ND 4.0) licence. Full details of this licence are available at: https://creativecommons.org/licenses/by-nc-nd/4.0/

Publication date

2010

Notes

This article was published in the serial, Nagoya Mathematical Journal [Duke University Press and Nagoya University]. The definitive version is available at: http://projecteuclid.org/euclid.nmj/1268749074

ISSN

0027-7630

Language

en

Usage metrics

Keywords

Exports